# SDR DL72S960882

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Ctr Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-1 LETTER CHECK, THREE .5 INCH CRACKS EXTENDING FROM FASTENERS FWD OF PANEL 9501 RT SIDE AND TWO .5 INCH CRACKS EXTENDING FROM FASTENERS BELOW PANEL 9501 RT SIDE.  REPAIRED PER M/M 54-30-0 PG 801 AND 802.
